Browse by Person

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.

Article

Fehér, L and Görbe, TF orcid.org/0000-0002-6100-2582 (2017) The full phase space of a model in the Calogero–Ruijsenaars family. Journal of Geometry and Physics, 115. pp. 139-149. ISSN 0393-0440

Fehér, L and Görbe, TF (2016) Trigonometric and Elliptic Ruijsenaars–Schneider Systems on the Complex Projective Space. Letters in Mathematical Physics, 106 (10). pp. 1429-1449. ISSN 0377-9017

Fehér, L and Görbe, TF orcid.org/0000-0002-6100-2582 (2015) On a Poisson–Lie deformation of the BCn Sutherland system. Nuclear Physics B, 901. pp. 85-114. ISSN 0550-3213

Görbe, TF orcid.org/0000-0002-6100-2582 and Fehér, L (2015) Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system. Physics Letters A, 379 (42). pp. 2685-2689. ISSN 0375-9601

Fehér, L and Görbe, TF (2014) Duality between the trigonometric BCn Sutherland system and a completed rational Ruijsenaars–Schneider–van Diejen system. Journal of Mathematical Physics, 55 (10). 102704. ISSN 0022-2488

Ayadi, V, Fehér, L and Görbe, TF (2012) Superintegrability of rational Ruijsenaars-Schneider systems and their action-angle duals. Journal of Geometry and Symmetry in Physics, 27 (September). pp. 27-44. ISSN 1312-5192

This list was generated on Sun Oct 20 00:22:24 2019 BST.